Advertisement -- Learn more about ads on this site.
SMDEGROOT
500-999 SparkPoints 951
SparkPoints
 

doctors: Do they really care?

Tuesday, April 08, 2014

So i emailed my doctor about what was going on. She didn't feel the need to recommend anything i could do but to contact my obgyn. So i shot him an email. He will probably tell me this is nothing to worry about and its a side effect of my birth control. You would think red flags would be going off if this is the 3rd time i had problems with birth control. its even affecting me when it comes to eating. My appetite is pretty much non existent and my body is so sore in my abdominal area. can my body cut me some slack.
Share This Post With Others
Member Comments About This Blog Post
  • v LACEYKYLE
    How long have you been taking this particular birth control? Would you be willing to try another? They're many out there. I'll be praying for you sister.

    emoticon
    869 days ago
  • v DJ4HEALTH
    I think that you need to find a new doctor that will help you!! You do have a problem and it needs to be taken care of.
    869 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by SMDEGROOT